# SDR REXA201200174

- Difficulty date: January 31, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 24,158 hours, 20,833 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PERFORM GEAR DISAGREE EVENT PROCEDURES PER PA 05-018B.  COMPLIED WITH PA05-018B GEAR DISAGREE EVENT PROCEDURES.  OPS CHECK GOOD.
